# SDR DALA2023032102112

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 135,105 hours, 19,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 MAIN CABIN DOOR 1L, POSITION FAILS TO ARM PROPERLY. CORRECTIVE ACTION: ADJUSTED PAWL MECHANISM IAW B767 AMM 52-11. OPS CHECK GOOD. OK FOR SERVICE. (5118508)
